Pacific Journal of Mathematics

Homogeneous Ricci positive $5$-manifolds.

D. Alekseevsky, Isabel Dotti, and C. Ferraris

Article information

Source
Pacific J. Math., Volume 175, Number 1 (1996), 1-12.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102364178

Mathematical Reviews number (MathSciNet)
MR1419469

Zentralblatt MATH identifier
0865.53041

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Alekseevsky, D.; Dotti, Isabel; Ferraris, C. Homogeneous Ricci positive $5$-manifolds. Pacific J. Math. 175 (1996), no. 1, 1--12. https://projecteuclid.org/euclid.pjm/1102364178


Export citation

References

  • [B] A. Besse, Einstein manifolds. Springer Verlag.
  • [DM] I. Dotti Miatello, Transitivegroup actions and Ricci curvatureproperties,Michigan Math. J., 35 (1988), 427-434.
  • [G-G] M. Goto and D. Grosshans, Sernisimple Lie algebras.Marcel Dekker, New York, 1978.
  • [Jl] G.R. Jensen, Homogeneous Einstein spacesof dimension 4, J. Diff. Geom., 3 (1971), 309-349.
  • [J2] G.R. Jensen, Einstein metrics on principal fibre bundles,J. Diff. Geom., 8 (1973), 599- 614.
  • [K-N] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, J.Wiley & Sons, 1969.
  • [K-W] O. Kowalski and S. Wegrzynowski, A classificationof five-dimensional -symmetric spaces, Tensor, N.S, 46 (1987), 379-386.
  • [M] J. Milnor, Curvatureproperties of left invariant metrics, Advances in Math., 21 (1976), 293-329.
  • [R] E.D. Rodionov, Einstein metrics on a class of five dimensional homogeneous spaces, CMUC, Prague, 1991.
  • [Sm] S. Smale, On the strutures of 5-manifolds, Ann. of Math., 75 (1962), 38-46.
  • [W-Z] M. Wang and W. Ziller, Einstein metrics on principal torus bundles,J. Diff. Geom., 31 (1990), 215-248.